Follow
Narasimha Kumar Cheraku
Narasimha Kumar Cheraku
Verified email at math.iith.ac.in - Homepage
Title
Cited by
Cited by
Year
Equidistribution of signs for Hilbert modular forms of half-integral weight
S Kaushik, N Kumar, N Tanabe
Research in Number Theory, 2018
112018
Λ-adic forms and the Iwasawa main conjecture
D Banerjee, E Ghate, N Kumar
Advanced Instructional School on Arithmetic Geometry, 2008
112008
On sign changes of q-exponents of generalized modular functions
N Kumar
Journal of Number Theory 133 (11), 3589-3597, 2013
92013
A note on Fourier-Jacobi coefficients of Siegel modular forms
S Gun, N Kumar
Archiv der Mathematik 101, 519-524, 2013
72013
Simultaneous behaviour of the Fourier coefficients of two Hilbert modular cusp forms
N Kumar, S Kaushik
Archiv der Mathematik 112 (03), 241-248, 2019
62019
Control theorems for ordinary 2-adic families of modular forms
E Ghate, N Kumar
Proceedings of the International Colloquium on Automorphic Representations …, 2012
62012
(p,p)-Galois representations attached to automorphic forms on GL_n
E Ghate, N Kumar
Pacific Journal of Mathematics 252 (02), 379-406, 2011
62011
On the gaps between non-zero Fourier coefficients of cusp forms of higher weight.
N Kumar
The Ramanujan Journal 45 (01), 95-109, 2018
52018
A note on the Fourier coefficients of half-integral weight modular forms
N Kumar, S Purkait
Archiv der Mathematik 102, 369-378, 2014
42014
A variant of multiplicity one theorems for half-integral weight modular forms
N Kumar
Acta Arithmetica 190 (01), 75-85, 2019
32019
A 2-adic control theorem for modular curves
N Kumar
International Journal of Number Theory 9 (06), 1605-1618, 2013
32013
On the Gaps between Fourier coefficients of eigenforms with CM
S Kaushik, N Kumar
International Journal of Number Theory 14 (01), 95--101, 2018
22018
Non-vanishing of derivatives of certain modular L-functions
N Kumar
Funct. Approx. Comm. Math. 51 (01), 121-132, 2014
22014
Remarks on q-exponents of generalized modular functions
N Kumar
Funct. Approx. Comm. Math 53 (02), 177-188, 2015
12015
p-adic analogues of the BSD Conjecture and L-invariant
N Kumar, C Aribam
The Computational and Theoretical Aspects of Elliptic Curves, 31-44, 2019
2019
On non-vanishing and sign changes of the Fourier coefficients of two Hilbert cusp forms
N Kumar, T Dalal
Number theory: Arithmetic, Diophantine and Transcendence, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–16